# SDR SWAA2024051073273

- Difficulty date: April 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500I AT LEVEL STR28R FLOOR STRUCTURE FWD CARGO COMPARTMENT.  REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS500I AT LEVEL STR28R FLOOR STRUCTURE FWD CARGO COMPARTMENT IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 160 REV-B.
